ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.23671/VNC.2012.14.10969

Structure of lie derivations on algebras of measurable operators

Juraev I. M.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 3.
We prove that every Lie derivation on algebras of measurable operators is of standard form, that is, it can be uniquely decomposed into the sum of a derivation and a center-valued trace.
Keywords: von Neumann algebras, measurable operator, type I von Neumann algebras, derivation, inner derivation, Lie derivation, center-valued trace
Language: Russian Download the full text  
For citation: Juraev I. M. Structure of lie derivations on algebras of measurable operators. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 3, pp.58-62. DOI 10.23671/VNC.2012.14.10969

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт